# SDR CALA0300335

- Difficulty date: June 25, 2003
- Submitted: June 26, 2003
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- Aircraft time: 54,957 hours, 28,711 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 65448105
- Part serial: DA3003
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 47,377 hours, 23,788 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

THE RT MLG FAILED TO EXTEND ON FIRST ATTEMPT WHILE ON APPROACH TO IAH.  THE FAILURE WAS ACCOMPANIED BY ILLUMINATION OF THE RT MLG RED WARNING LIGHT.  A TOWER FLY-BY CONFIRMED THAT THE GEAR WAS NOT EXTENDED.  THE LANDING GEAR WAS EXTENDED MANUALLY, CREW RECEIVED THREE GREEN GEAR INDICATION LIGHTS, AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE WAS UNABLE TO DUPLICATE THE FAILURE.  THE RT MLG UPLOCK ACTUATOR AND RT MLG MODULAR PACKAGE WERE REPLACED IAW MM 32-32-44 AND 32-32-61 RESPECTIVELY.
